# SDR UALA2011021400781

- Difficulty date: February 12, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 60,429 hours, 8,976 cycles
- Engine: Pwa PW4090
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 5042KTU01
- Condition: Faulty
- Location: Center Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFER WHEN NOT COMMANDED.  CTR TANK SCAVENGES EARLY AND ONLY TO LT MAIN TANK. APPROX 40,000 LBS IN THE WING TANKS, WHEN SCAVENGING STARTED, SUSPECT LT OUTLET FLOAT VALVE POSSIBLY OPENS TOO EARLY.  NO TIME TO ACCOMPLISH TEST PER FIM.  NO FAULTS FOUND OUTLET FLOAT TESTED OK WITH 32.3K FUEL.  FOLLOWED FIM 28-22 TASK 849. 49,000 LBS OF FUEL WAS PUT INTO EACH WING. AIRPLANE SAT FOR SEVERAL HOURS WITH NO TRANSFER OF FUEL TO CENTER TANK.    FUEL WAS TRANSFERED FROM CTR TANK TO WING VIA SCAVENGE SYSTEM.  TEST WAS ACCOMPLISH FROM PAGE 298.31 TO PAGE 298.3 ITEM J7, SCAVENGE SYSTEM OK.  NO TRANSFER ISSUE.
